A numeric-analytic method for approximating quadratic Riccati differential equation, This paper has been withdrawn.
About this article
Abstract
This paper has been withdrawn.References
[1] Reid WT. Riccati differential equations (Mathematics in science and engineering, Vol. 86). New York: Academic Press.; 1972.
[2] Anderson BD, Moore JB. Optimal control-linear quadratic methods. Prentice-Hall, New Jersey 1999.
[3] Lasiecka I, Triggiani R. Differential and algebraic Riccati equations with application to boundary/point control problems: continuous theory and approximation theory (Lecture notes in control and information sciences, Vol. 164). Berlin: Springer.; 1991.
[4] Dubois F, Saidi A. Unconditionally stable scheme for Riccati equation. ESAIM Proceedings 8 (2000) 39–52.
[5] Bahnasawi AA, El-Tawil MA, Abdel-Naby A. Solving Riccati differential equation using Adomian’s decomposition method. Appl Math Comput 157 (2004) 503–514.
View more references (36)
14 Belal Batiha
[6] Tan Y, Abbasbandy S. Homotopy analysis method for quadratic Riccati differential equation. Commun Nonlin Sci Numer Simul doi:10.1016/j.cnsns.2006.06.006.
[7] Geng, F. A modified variational iteration method for solving Riccatic differential equations. Comp.Math. with Application 6 (2010) 1868–1872.
[8] He JH. A new approach to nonlinear partial differential equations. Commun Nonlin Sci Numer Simul 2 (1997) 230-235.
[9] He JH. Approximate analytical solution of Blasius’ equation. Commun Nonlin Sci Numer Simul 3 (1998) 260–263.
[10] He JH. Approximate analytical solution for seepage flow with fractional derivatives in porous media. Comput Meth Appl Mech Engrg 167 (1998) 57–68.
[11] He JH. Variational iteration method–a kind of non-linear analytical technique: some examples. Int J Non-Linear Mech 34 (1999) 699–708.
[12] He JH. Variational iteration method for autonomous ordinary differential systems. Appl Math Comput 114 (2000) 115-123.
[13] He JH. A simple perturbation approach to Blasius equation. Appl Math Comput 140 (2003) 217–222.
[14] He JH, Wan YQ, Guo Q. An iteration formulation for normalized diode characteristics. Int J Circ Theory Appl 32 (2004) 629-632.
[15] He JH. Some asymptotic methods for strongly nonlinear equations. Int J Modern Phys B 20 (2006) 1141–1199.
[16] He JH. Non-perturbative methods for strongly nonlinear problems. Berlin: dissertation.de-Verlag im Internet GmbH.; 2006.
[17] He JH. Variational iteration method–some recent results and new interpretations. J Comput Appl Math doi 10.1016/j.cam.2006.07.009.
[18] Soliman AA. A numerical simulation and explicit solutions of KdVBurgers’ and Lax’s seventh-order KdV equations. Chaos Solitons Fractals 29 (2) (2006) 294–302
[19] Abulwafa EM, Abdou MA, Mahmoud AA. The solution of nonlinear coagulation problem with mass loss. Chaos Solitons Fractals 29 (2) (2006) 313–330.
MVIM for quadratic Riccati Equation 15
[20] Momani S, Abuasad S. Application of He’s variational iteration method to helmholtz equation. Chaos Solitons Fractals 27 (2006) 1119-1123.
[21] Odibat ZM, Momani S. Application of variational iteration method to nonlinear differential equations of fractional order. Int J Nonlinear Sci Numer Simul 7 (2006) 27–34.
[22] Bildik N, Konuralp A. The use of variational iteration method, differential transform method and Adomian decomposition method for solving different types of nonlinear partial differential equations. Int J Nonlinear Sci Numer Simul 7 (2006) 65–70.
[23] Dehghan M, Tatari M. The use of He’s variational iteration method for solving a Fokker-Planck equation. Phys Scr 74 (2006)310–316.
[24] Wazwaz AM. The variational iteration method for rational solutions for KdV, K(2,2), Burgers, and cubic Boussinesq equations. J Comput Appl Math 207(1) (2007) 18–23 .
[25] Tamer A. Abassy, Magdy A. El-Tawil, H. El Zoheiry. Toward a modified variational iteration method. J Comput Appl Math. 207(1) (2007) 137–147 .
[26] Abbasbandy S. A new application of He’s variational iteration method for quadratic Riccati differential equation by using Adomian’s polynomials. J Comput Appl Math. 207(1) (2007) 59–63. .
[27] Junfeng L. Variational iteration method for solving two-point boundary value problems. J Comput Appl Math. 207(1) (2007) 92–95 .
[28] Batiha B, Noorani M S M, Hashim I , Ismail E S. The multistage variational iteration method for a class of nonlinear system of ODEs. Phys.Scr. 76 (2007) 388–392
[29] Goh S.M, Noorani M.S.M., Hashim I. Prescribing a multistage analytical method to a preypredator dynamical system. Physics Letters A 373 (2008) 107–110.
[30] Goh S.M, Noorani M.S.M., Hashim I. A new application of variational iteration method for the chaotic R¨ossler system. Chaos, Solitons and Fractals 42 (2009) 1604–1610.
[31] Goh S.M, Noorani M.S.M., Hashim I. Efficacy of variational iteration method for chaotic Genesio system–Classical and multistage approach. Chaos, Solitons and Fractals 40 (2009) 2152–2159. 16 Belal Batiha
[32] Inokuti M. Sekine H, Mura T. General use of the Lagrange multiplier in nonlinear mathematical physics. In: Nemat-Nassed S, editor. Variational method in the mechanics of solids. Pergamon Press.; 1978.
[33] Abdou MA, Soliman AA. Variational iteration method for solving Burger’s and coupled Burger’s equations. J Comput Appl Math 181 (2005) 245–251.
[34] Moghimi M, Hejazi F. Variational iteration method for solving generalized Burger-Fisher and Burger equations. Chaos Solitons Fractals, 33(5) (2007) 1756–1761. .
[35] Abdulaziz O, Noor NFM, Hashim I, Noorani MSM. Further accuracy tests on Adomian decomposition method for chaotic systems. Chaos, Solitons and Fractals 36 (2008) 1405–11.
[36] Hashim I, Noorani MSM, Ahmad R, Bakar SA, Ismail ES, Zakaria AM, et al. Accuracy of the Adomian decomposition method applied to the Lorenz system. Chaos, Solitons and Fractals 28 (2006) 1149–1158.
[37] Noorani MSN, Hashim I, Ahmad R, Bakar SA, Ismail ES, Zakaria AM, et al. Comparing numerical methods for the solutions of the Chen system. Chaos, Solitons and Fractals 32 (4) (2007)1296–1304.
[38] Polyanin AD, Zaitsev VF. Handbook of exact solutions for ordinary differential equations. Florida: CRC.; 2003.
[39] Batiha B, Noorani M S M, Hashim I. Application of variational iteration method to a general Riccati equation. International Mathematical Forum, 2 (56) (2007) 2759–2770.